RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 51, Number 2  


Strongly real elements in finite simple orthogonal groups
A. A. Gal't
241
On solvability of a space-periodic problem for the nonstationary VT-equation of transonic gas dynamics
S. N. Glazatov
249
Lie bialgebras arising from alternative and Jordan bialgebras
M. E. Goncharov
268
Distortion theorems for univalent meromorphic functions on an annulus
V. N. Dubinin, E. G. Prilepkina
285
Recognition of simple groups $B_p(3)$ by the set of element orders
M. R. Zinov'eva, R. Shen, W. Shi
303
Interpolation of nonlinear operators in weighted $L_p$-spaces
V. M. Kaplitskiĭ
316
Sharp Lebesgue constants for bounded cubic interpolation $\mathcal L$-splines
V. A. Kim
330
Some constructions on the class of groups of computable automorphisms
P. A. Kulikov
342
On the conjugacy class lengths of finite groups
Q. Kong, X. Guo
352
On computable automorphisms in formal concept analysis
A. S. Morozov
357
The Banach–Saks index of some sequence spaces
A. I. Novikova
367
A canonical system of two differential equations with periodic coefficients and the Poincaré–Denjoy theory of differential equations on a torus
A. I. Perov
373
The tangent cone to a quasimetric space with dilations
S. V. Selivanova
388
Solving the Hammerstein integral equation in the irregular case by successive approximations
N. A. Sidorov, D. N. Sidorov
404
Obstructions to the uniform stability of a $C_0$-semigroup
K. V. Storozhuk
410
On some problems for forward-backward parabolic equations
S. A. Tersenov
420
The Cauchy problem for a semi-infinite Volterra chain with an asymptotically periodic initial condition
A. Kh. Khanmamedov
428
To the question of the minimal number of inputs for linear differential algebraic systems
A. A. Shcheglova
442
Asymptotics of the spectrum of the Laplace operator on Riemannian Sol-manifolds in the adiabatic limit
A. A. Yakovlev
457
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019